Facebook Pixel
EmpowHER Guest
Q: 

A

By Anonymous April 20, 2017 - 7:02pm
 
Rate This

I had the first pellet testertone inserted the beginning of January plus I am on a progesterone pill. However, I didn't feel any different so the doctor inserted another pellet the beginning of Febuary . The beginning of March I started bleeding & I am still bleeding . I called the doctor & he said he doesn't know why I am bleeding. I told him I don't what to continue this any longer. He said sorry it didn't work for you & to come back for my usual check up. I am concerned about the bleeding

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for your post.

This bleeding may have occurred due to taking two pellets in a month - ie; hormonally related.

See if you can expedite an appointment to see how to stop this bleeding.

Best,
Susan

April 21, 2017 - 6:02am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Menopause

Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!